# SDR UIEA2020022420302

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,222 hours, 19,948 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Charger
- Part number: 425404
- Part serial: 3630
- Condition: Failed
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP( ATTEMPTED 3 STARTS. WILL NOT START. FOUND ECU FLAGS 34. THIS BECAME MDDR 124952 PER 49-11-01A CAT C, DUE 3MAR20. DISPATCH SP AT 08:45Z. MCC NOTIFIED. PLACARD INSTALLED.  LP 1071042, ITEM M3: REMOVED AND REPLACED APU BATTERY ASSY IAW AMM 24-31-04. OPS CHECK GOOD (P/N OFF: 4579/01855.000, S/N 032010).  LP 1071043, ITEM M5: REMOVED AND REPLACED APU BATTERY CHARGER PER AMM 24-31-05. OPS CHECK OK, BATTERY VOLTAGE AT 28V. THIS CLEARS MDDR 124952, PLACARD REMOVED. MCC ANASTASIO. )
